# SDR USAA2014020500005

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 44,604 hours, 16,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 DAMPER & EMERGENCY OPERATION CYLINDER BOTTLE PRESS IN YELLOW.  SERVICED DOOR L2 DAMPER CYLINDER BOTTLE IAW AMM 52-10-00-614-001-A.
